Does Saphris (asenapine) cause or cure acne? Saphris reviews.

If you have used Saphris (asenapine) and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Saphris, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.

Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.

2 Replies to “Does Saphris (asenapine) cause or cure acne? Saphris reviews.”

  1. Was on saphris 5mg bid from 4/7/13- 7/21/13. By June was breaking out like crazy and developed cystic acne by mid-july. Also had increase in facial hair, late periods, and swollen breasts. Its mid-september now and am still having acne breakouts, but less severe than they were. I believe this drug raised my Prolactin level and led to all of these undesirable side effects. I do not recommend this drug to anyone. Also gave me increased heart rate and panic attacks.

Leave a Reply

Your email address will not be published.